# SDR MASA2015012712869

- Difficulty date: January 27, 2015
- Submitted: January 27, 2015
- Operation: Air carrier
- Aircraft: N910FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15010
- Aircraft time: 28,519 hours, 22,919 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SERVICE DOOR EMERGENCY LIGHT INOPERATIVE. REPLACED THE LAMP.
